Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Inductively defined sets of reals


Author: Douglas Cenzer
Journal: Bull. Amer. Math. Soc. 80 (1974), 485-487
MSC (1970): Primary 02F29; Secondary 02F27, 02F35, 02K30
MathSciNet review: 0406782
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02F29, 02F27, 02F35, 02K30

Retrieve articles in all journals with MSC (1970): 02F29, 02F27, 02F35, 02K30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13459-2
PII: S 0002-9904(1974)13459-2